Alert archive / Michigan / Gale Warnings in 2014
Gale Warning 14, NWS Gaylord, MI
NWS Gaylord, MI issued this gale warning at Oct 14, 2014, 5:05 PM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 14, 2014, 5:05 PM EDT (21:05 UTC)
- Expired
- Oct 14, 2014, 11:41 PM EDT
- In force
- 7 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
929 WHUS73 KAPX 142105 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 505 PM EDT TUE OCT 14 2014 LMZ341-344>346-150515- /O.UPG.KAPX.SC.Y.0053.000000T0000Z-141015T0900Z/ /O.NEW.KAPX.GL.W.0014.141014T2105Z-141015T0900Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 505 PM EDT TUE OCT 14 2014 ...GALE WARNING IN EFFECT UNTIL 5 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 5 AM EDT WEDNESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LMZ323-342-150515- /O.CON.KAPX.SC.Y.0053.000000T0000Z-141015T0900Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 505 PM EDT TUE OCT 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
2 follow-up statements
026 WHUS73 KAPX 150212 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1012 PM EDT TUE OCT 14 2014 LMZ344>346-151015- /O.CAN.KAPX.GL.W.0014.000000T0000Z-141015T0900Z/ /O.EXB.KAPX.SC.Y.0053.000000T0000Z-141015T1200Z/ SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1012 PM EDT TUE OCT 14 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT WEDNESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT WEDNESDAY. THE GALE WARNING HAS BEEN CANCELLED. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ341-150900- /O.CON.KAPX.GL.W.0014.000000T0000Z-141015T0900Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- 1012 PM EDT TUE OCT 14 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ345>347-LSZ321-322-151015- /O.EXB.KAPX.SC.Y.0053.000000T0000Z-141015T1200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1012 PM EDT TUE OCT 14 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ323-342-151015- /O.EXT.KAPX.SC.Y.0053.000000T0000Z-141015T1200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 1012 PM EDT TUE OCT 14 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
600 WHUS73 KAPX 150341 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1141 PM EDT TUE OCT 14 2014 LMZ341-151145- /O.CAN.KAPX.GL.W.0014.000000T0000Z-141015T0900Z/ /O.EXA.KAPX.SC.Y.0053.000000T0000Z-141015T1200Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- 1141 PM EDT TUE OCT 14 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT WEDNESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT WEDNESDAY. THE GALE WARNING HAS BEEN CANCELLED. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345>347-LMZ323-342-344>346-LSZ321-322-151145- /O.CON.KAPX.SC.Y.0053.000000T0000Z-141015T1200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1141 PM EDT TUE OCT 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this gale warning went out at Oct 14, 4:15 PM EDT, 50 minutes earlier.
Area forecast discussion, Oct 14, 4:15 PM EDT, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 415 PM EDT TUE OCT 14 2014 .SYNOPSIS... ISSUED AT 413 PM EDT TUE OCT 14 2014 LOW PRESSURE WILL SETTLE INTO NORTHERN MICHIGAN OVER THE NEXT COUPLE OF DAYS AND STAY PARKED IN THE REGION. SEVERAL ROUNDS OF RAINFALL WILL OCCUR AS TEMPERATURES TREND ON THE MILD SIDE FOR MID OCTOBER THROUGH LATE WEEK...BEFORE COOLING OFF ONCE AGAIN THIS WEEKEND ALONG WITH LAKE EFFECT RAIN SHOWERS LOOKING FOR LIKELY. && .SHORT TERM...(THIS EVENING THROUGH TONIGHT) ISSUED AT 413 PM EDT TUE OCT 14 2014 ...SHOWERS CONTINUE THROUGH TONIGHT... HIGH IMPACT WEATHER POTENTIAL...MINIMAL. MOST IMPRESSIVE RAINFALL HAS BEEN OVER NW LOWER AND E UPPER THUS FAR. HOWEVER...RIVERS APPEAR TO BE HANDLING IT...AND FLOOD POTENTIAL STILL LOOKS MINIMAL OUTSIDE OF PONDING ON ROADWAYS AND THE USUAL LOW LYING AREAS. TONIGHT...A RAINY FALL DAY ACROSS MOST OF NORTHERN MI FOR SURE...AND THOUGH THE STEADIEST RAIN SHOULD DIMINISH THIS EVENING...IT WILL REMAIN DAMP AND SHOWERY. LOW PRESSURE OVER ILLINOIS LATE THIS AFTERNOON WILL CONTINUE TO DRIFT ENE ACROSS THE LOWER GREAT LAKES REGION TONIGHT. IR SATELLITE LOOP SHOWS THAT THE DEEPEST WARM CONVEYOR BELT MOISTURE IS CURRENTLY PEALING OFF THE EAST. THIS WILL BEGIN THE TRANSITION /BETWEEN ROUGHLY 22-01Z/ TO A MORE SHOWERY AND POSSIBLY DRIZZLY PRECIPITATION REGIME. AS THIS MID LEVEL DRYING OVERSPREADS THE REGION...THERE IS ALSO STILL A CHANCE FOR THUNDER /DUE TO AN INCREASE IN MID LEVEL POTENTIAL INSTABILITY/. MODEL SOUNDINGS EVEN AS LATE AS 06Z SUGGEST SEVERAL HUNDRED J/KG ELEVATED CAPE OVER PARTS OF NRN LOWER /WITH PARCEL LIFTED FROM ~875 MB/. WILL REFRAIN FROM INCLUDING THUNDER AT THIS TIME...GIVEN LOW CONFIDENCE AND COMPLETE LACK OF THUNDER ACROSS REGION THUS FAR. SOMETHING TO WATCH FOR HOWEVER. SUPPORT FOR SHOWERS LASTS THROUGH THE NIGHT. THOUGH DEEPEST MOISTURE HEADS EAST /AS MENTIONED/ UPPER JET FORCING COUPLED WITH TROWAL FEATURE /H8 DEW POINTS +10-12C/ EXTENDING BACK WWD ACROSS THE UPPER GREAT LAKES WILL SUPPORT PRECIPITATION. LOWS TONIGHT WILL DROP INTO THE MID 40S OVER ERN UPPER...AND FROM AROUND 50 TO THE MID 50S NRN LOWER. && .LONG TERM...(WEDNESDAY THROUGH TUESDAY) ISSUED AT 413 PM EDT TUE OCT 14 2014 PATTERN OVERVIEW: A HIGHLY AMPLIFIED SHORT WAVE PATTERN ACROSS NORTH AMERICA WITH DEEP TROUGHING IN THE GULF OF ALASKA INTO THE PACIFIC NW...RIDGING THROUGH THE ROCKIES AND A DEEP/NEARLY CUT-OFF UPPER LOW CENTERED OVER THE MIDWEST BUT SPANNING THE WESTERN GREAT LAKES TO THE GULF. ASSOCIATED MATURE (ON THE VERGE OF OCCLUDING) SFC CYCLONE IS LOCATED OVER ILLINOIS AND WORKING INTO THE LOWER LAKES WITH A COLD FRONT ARCING THEN STRETCHING SOUTHWARD TO THE GULF AND PRODUCING SOME VERY ACTIVE (SEVERE) WEATHER OVER THE SE STATES. INVERTED SFC TROUGH/FRONT STRETCHES UP THROUGH NRN LOWER MICHIGAN AS HAS BEEN INCHING IT/S WAY EASTWARD THROUGH THE CWA TODAY ALLOWING COLDER AIR TO BLEED BACK INTO THE REGION (GOODBYE WARMER TEMPS...FOR NOW). PATTERN FORECAST: RIGHT BACK INTO ANOTHER PERIOD OF UNSETTLED WEATHER AND BELOW NORMAL TEMPERATURES FOR THE NEXT SEVEN TO TEN DAYS. DEEP UPPER LOW CENTERED OVER THE MIDWEST TODAY GETS CUTOFF FROM THE MAIN FLOW (WHICH GETS SHUNTED UP ACROSS EASTERN CANADA) THEN TAKES THE NEXT FEW DAYS TO FILL AND DRIFT INTO THE EASTERN LAKES. COOLS OFF BUT WE DON/T GET PARTICULARLY COLD AS AIRMASS WITH THIS FIRST SYSTEM IS NOT ESPECIALLY CHILLY...AROUND +6C AT 850 MB. BUT WAIT THERE/S MORE...PACIFIC SHORT WAVE ENERGY ADVANCES ONSHORE THEN ACROSS THE NRN ROCKIES/NRN PLAINS BEFORE GETTING DUMPED BACK INTO THE GREAT LAKES...PHASING WITH THE REMNANTS OF THE EASTERN LAKES TROUGH...CARVING OUT ANOTHER DEEP TROUGH ACROSS THE REGION HEADING INTO THE WEEKEND. THIS SYSTEM DOES TAP SOME COLDER AIR OUT OF CANADA DRAGGING BELOW 0C 850 MB AIR INTO THE GREAT LAKES FOR THE WEEKEND SENDING TEMPERATURES BELOW NORMAL. WEDNESDAY THROUGH THURSDAY...AS MENTIONED ABOVE...DEEP UPPER LOW OVER THE MIDWEST TODAY...SLOWLY FILLS AND MOVES ACROSS THE OHIO VALLEY INTO THE EASTERN LAKES BY LATE THURSDAY. DEFORMATION AXIS AND PERSISTENT RAIN SHOWERS ALONG THE NRN SIDE OF THE CLOSED LOW LOOKING TO SLIDE UP THROUGH THE NRN PART OF THE CWA BUT WEAKEN THROUGHOUT THE DAY WEDNESDAY INTO WEDNESDAY NIGHT. GOING FORECAST HAS HIGHEST PRECIP CHANCES ACROSS THE NRN HALF OF THE CWA FOLLOWING THAT DEFORMATION FORCING...WHICH LOOKS REASONABLE....BUT WILL NUDGE POPS FURTHER TO CATEGORICAL ACROSS EASTERN UPPER AND THE TIP OF THE MITT COUNTIES FOR EARLY WEDNESDAY. PRECIP CHANCES WIND DOWN WEDNESDAY AFTERNOON THROUGH THURSDAY AS UPPER LEVEL SLOWLY FILLS AND BETTER FORCING/DEEPER MOISTURE GETS SHUNTED NORTH AND EAST OF THE REGION. IN FACT...WAS STRONGLY INCLINED TO REDUCE OR PULL POPS ALTOGETHER FOR WEDNESDAY NIGHT INTO THURSDAY AS A WEDGE OF DRIER AIR EDGES IT/S WAY INTO THE WESTERN GREAT LAKES. BUT WILL KEEP RAIN CHANCES FOR NOW AND SEE HOW THINGS GO. HOWEVER...HAVE YANKED POPS FOR THURSDAY NIGHT GOING INTO FRIDAY...AS REMNANTS OF UPPER LOW AND DEEPER MOISTURE PIVOTS UP INTO ONTARIO. FRIDAY THROUGH SUNDAY...NEXT PIECE OF PACIFIC SHORT WAVE ENERGY DROPS INTO THE GREAT LAKES LATER FRIDAY AND FRIDAY NIGHT...PHASING WITH REMNANT UPPER LOW AND CARVES OUT ANOTHER DEEP TROUGH ACROSS THE REGION BY SATURDAY. BUT THIS SYSTEM WILL TAP SOME COLDER AIR OUT OF NRN CANADA PULLING 0C TO -2C 850 MB AIR INTO THE REGION BY SATURDAY. COMBINED WITH DEEPER MOISTURE ROTATING BACK INTO NRN MICHIGAN... SHOWER CHANCES WILL BE ON THE INCREASE AGAIN LATER FRIDAY AND FRIDAY NIGHT (PARTICULARLY DOWNWIND OF THE LAKES) WHILE SATURDAY LOOKS DOWNRIGHT CHILLY AND DAMP AS CORE OF COLDEST AIR SLIPS ACROSS NRN MICHIGAN LEADING TO LAKE AND/OR HEATING INDUCED SHOWERS THROUGH THE DAY. HAVE NUDGED POPS TO LIKELY ACROSS THE TYPICAL LAKE EFFECT AREAS. SUNDAY THROUGH TUESDAY...SUNDAY WE MAY SNEAK OUT A DECENT DAY AS COLD AIR AGAIN DEPARTS AND WEDGE OF HIGH PRESSURE AND DRIER AIR BUILDS INTO THE REGION. WITH THAT IN MIND HAVE PULLED POPS COMPLETELY FOR SUNDAY AND SUNDAY NIGHT TRYING TO PICK OUT SOME DRIER PERIODS IN THE FORECAST. BUT MONDAY AND TUESDAY ARE REALLY UP IN THE AIR AS 00Z EURO DRAGS ANOTHER WAVE/COOLER AIR/SHOWERS ACROSS THE GREAT LAKES...GFS SOLUTION DRAGS A WEAKER VERSION DOWN INTO THE MIDWEST LARGELY KEEPING US DRY. WILL INTRODUCE LOW CHANCE POPS TO THE FORECAST FOR MONDAY/MONDAY NIGHT (TIPPING MY HAND TO THE EURO) BUR FORECAST CONFIDENCE IS NOT VERY HIGH. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 139 PM EDT TUE OCT 14 2014 AS LOW PRESSURE MOVES SLOWLY EWD ACROSS THE UPPER OHIO VALLEY...A FRONTAL BOUNDARY WILL SAG SOUTH ACROSS NRN MI. BEHIND THIS FRONT... IFR CONDITIONS WILL BE PREVALENT...WITH LOW CLOUDS...RAIN... DRIZZLE...AND AREAS OF FOG ANTICIPATED THROUGH THE NIGHT. WINDS WILL REMAIN AOB 10 KTS...AND GRADUALLY SHIFT FROM S/SE AHEAD OF FRONT TO N/NE BEHIND FRONT. CIGS AOB 1KFT WILL IMPROVE SLIGHTLY WEDNESDAY MORNING. IN ADDITION...THERE REMAINS A SMALL CHANCE FOR THUNDER THROUGH THIS EVENING. THUNDER IS NOT IN TAFS...HOWEVER...DUE TO LOW CONFIDENCE AND PROBABILITY. && .MARINE... ISSUED AT 413 PM EDT TUE OCT 14 2014 SMALL CRAFT ADVISORY WILL CONTINUE THROUGH THE NIGHT OVER PARTS OF NW LOWER MI. N/NE WINDS BEHIND A FRONT SAGGING SWD THROUGH THE AREA WILL OCCASIONALLY GUST TO AROUND 25 KTS...AIDED BY CAA. WINDS AND WAVES ARE EXPECTED TO SUBSIDE EARLY WEDNESDAY. ADDITIONALLY...IT WILL REMAIN SHOWERY WITH A SMALL RISK FOR THUNDERSTORMS TONIGHT. && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...NONE. LM...SMALL CRAFT ADVISORY UNTIL 5 AM EDT WEDNESDAY FOR LMZ344>346. LS...NONE. && SYNOPSIS...MG SHORT TERM...BS LONG TERM...ADAM AVIATION...SMITH MARINE...BS
Hazardous weather outlook, Oct 14, 4:30 PM EDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 430 PM EDT TUE OCT 14 2014 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 151100- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 430 PM EDT TUE OCT 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...CONTINUING RAINFALL THROUGH TONIGHT WILL RESULT IN PONDING OF WATER AND RISES IN RIVERS AND STREAMS...PARTICULARLY ACROSS EASTERN UPPER AND NORTHWEST LOWER MICHIGAN WHERE THE HEAVIEST RAIN HAS OCCURRED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD.
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 14, 3:41 AM EDT | Small Craft Advisory | APX | 31 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.